Barbour path of operator monotone functions

Fumio Kubo, Noboru Nakamura, Koji Ohno, Shuhei Wada

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


This paper is concerned with the properties of a path φ(x) of operator monotone functions which has the following form, where α, β, γ are positive continuous functions on (0, ∞) and x ∈ [0, 1].

Original languageEnglish
Pages (from-to)181-192
Number of pages12
JournalFar East Journal of Mathematical Sciences
Issue number2
Publication statusPublished - Oct 2011
Externally publishedYes


  • Barbour path
  • Operator mean
  • Operator monotone

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Barbour path of operator monotone functions'. Together they form a unique fingerprint.

Cite this